# SDR 95ZZZX1149

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4584Q
- Make and model: Cessna 402A
- Aircraft serial: 402A0084
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Broken
- Location: Gear End
- Part time: 71 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT ENGINE SHUT DOWN.  CHECKED PROBLEM AND FOUND NO MOVEMENT IN VALVE TRAIN, ETC., WHEN PROP MOVED.  PULLED ENGINE AND SENT BACK TO OVERHAUL AGENCY.  VERIFIED UPON DISASSEMBLY THAT CAMSHAFT WAS BROKEN NEAR GEAR END.
